RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 104, Issue 3  


Analytic Description of the Spaces Dual to Spaces of Holomorphic Functions of Given Growth on Carathéodory Domains
A. V. Abanin, T. M. Andreeva
323
Compactness of Some Operators of Convolution Type in Generalized Morrey Spaces
O. G. Avsyankin
336
Defect Numbers of the Dirichlet Problem for a Properly Elliptic Sixth-Order Equation
A. O. Babayan, S. O. Abelyan
345
Cones of Functions with Monotonicity Conditions for Generalized Bessel and Riesz Potentials
N. A. Bokaev, M. L. Gol'dman, G. Zh. Karshygina
356
On the Trace-Class Property of Hankel Operators Arising in the Theory of the Korteweg–de Vries Equation
S. M. Grudsky, A. V. Rybkin
374
2–3 Paths in a Lattice Graph: Random Walks
I. M. Erusalimskyi
396
On the Fredholm Property of a Class of Convolution-Type Operators
A. G. Kamalian, I. M. Spitkovsky
407
Embedding Theorems for General Multianisotropic Spaces
G. A. Karapetyan, M. K. Arakelyan
422
On Grand and Small Bergman Spaces
A. N. Karapetyants, S. G. Samko
439
Salem's Conditions in the Nonperiodic Case
E. R. Liflyand
447
Iterated Integral Operators on the Cone of Monotone Functions
V. D. Stepanov, G. È. Shambilova
454
Description of the Space of Riesz Potentials of Functions in a Grand Lebesgue Space on $\mathbb{R}^n$
S. M. Umarkhadzhiev
467

Papers published in the English version of the journal
Asymptotically Spectral Periodic Differential Operators
O. A. Veliev
364–376
Brief Communications
The Stereotype Approximation Property for the Stereotype Group Algebra of Measures
S. S. Akbarov
465–468
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018